MathSciNet Relay Station
MathSciNet bibliographic data
MR1926073 46B42
Kamińska, Anna; Mastyło, Mieczysław The Schur and (weak) Dunford-Pettis properties in Banach lattices. J. Aust. Math. Soc. 73 (2002), no. 2, 251–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement